Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 103, NWS Kansas City, MO

August 12, 2012Lafayette County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 12, 2012, 7:04 PM CDT for Lafayette County, Saline County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2012, 7:04 PM CDT (00:04 UTC)
Expired
Aug 12, 2012, 7:30 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Lafayette County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
2221 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WUUS53 KEAX 130004
SVREAX
MOC107-195-130030-
/O.NEW.KEAX.SV.W.0103.120813T0004Z-120813T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  WEST CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CORDER...AND
  MOVING EAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  CORDER...BLACKBURN...ALMA AND MOUNT LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3915 9333 3898 9335 3911 9370 3916 9366
TIME...MOT...LOC 0004Z 285DEG 23KT 3910 9360

HAIL...1.50IN
WIND...60 MPH

$$

BOOKBINDER
3 follow-up statements
735 
WWUS53 KEAX 130015
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT SUN AUG 12 2012

MOC107-195-130030-
/O.CON.KEAX.SV.W.0103.000000T0000Z-120813T0030Z/
LAFAYETTE MO-SALINE MO-
715 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SALINE AND EAST CENTRAL LAFAYETTE COUNTIES UNTIL 730 PM CDT...

AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMA...AND 
MOVING EAST-SOUTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
         WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
ALMA....BLACKBURN AND MOUNT LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3909 9362 3916 9361 3915 9333 3898 9335
TIME...MOT...LOC 0015Z 282DEG 24KT 3911 9348

HAIL...1.50IN
WIND...60 MPH

$$

BOOKBINDER
491 
WWUS53 KEAX 130024
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT SUN AUG 12 2012

MOC107-195-130030-
/O.CON.KEAX.SV.W.0103.000000T0000Z-120813T0030Z/
LAFAYETTE MO-SALINE MO-
724 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SALINE AND EAST CENTRAL LAFAYETTE COUNTIES UNTIL 730 PM CDT...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACKBURN...
AND MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN SALINE COUNTY...SOUTH OF BLACKBURN
  AND MOUNT LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3906 9353 3915 9351 3915 9333 3898 9335
TIME...MOT...LOC 0024Z 288DEG 22KT 3905 9341

HAIL...1.25IN
WIND...60 MPH

$$

BOOKBINDER
799 
WWUS53 KEAX 130032
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT SUN AUG 12 2012

MOC107-195-130042-
/O.EXP.KEAX.SV.W.0103.000000T0000Z-120813T0030Z/
LAFAYETTE MO-SALINE MO-
732 PM CDT SUN AUG 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SALINE AND EAST
CENTRAL LAFAYETTE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY TO BELOW 
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER HAIL UP TO NICKEL SIZE...GUSTY WINDS TO 40 MPH 
AND HEAVY RAIN ARE STILL EXPECTED ACROSS CENTRAL AND SOUTHERN SALINE 
COUNTY.

LAT...LON 3906 9353 3915 9351 3915 9333 3898 9335
TIME...MOT...LOC 0024Z 288DEG 22KT 3905 9341

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:48 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 12, 6:48 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT SUN AUG 12 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Dynamic upper level circulation continues to pivot eastward through
Iowa this afternoon. A secondary shortwave tracking through Nebraska
this afternoon will be the primary concern as we head through the
upcoming 12 hours. Beyond tonight, conditions look very favorable
for the time of the year.

This afternoon, weak surface low pressure now formed over western
Iowa continues to slide to the east. South of this surface low, a
very narrow warm sector has developed, along the Missouri/Kansas
state line. Mid-level cloud cover over the eastern half of Missouri
has reinforced a surface warm front currently west of Creston, Ia
southward into the eastern portions of the KC metro and west of
Clinton. Temperatures this afternoon have risen into the lower 90s in
in the warm sector, however meager boundary layer moisture in the mid
50s, and relatively poor low-mid level lapse rates (evident from
1740Z aircraft soundings) continue to indicate MLCAPE values of
500-800 J/KG.

Into this evening, mesoscale models continue to indicate the
possibility for widely scattered convection forming after 3pm this
afternoon as 500 mb jet streak begins to move into the region. The
strongest surface and low-level moisture convergence remains focused
across northern Missouri and areas near the Iowa border, with less
low-level focus further south into the KC metro. Convection may be
rather limited initially this afternoon given poor lapse rates and
marginal moisture convergence with initial storm development near
the Iowa border. However, RAP/NAM indicate some mid- level cooling
late this aftn and evening as secondary PV anomaly over South Dakota
reaches the area. A slight enhancement of the mid-level lapse rates
may result in MUCAPE values approaching 1500 J/KG. However the
degree of forcing SW along the front remains marginal despite
arrival of secondary wave and low-level troughing, and convection
may very well be very limited. Nevertheless, primary threats will be
damaging winds as DCAPE values begin to increase late afternoon and
reasonable low level lapse rates. Thin CAPE profile suggesting hail
may not be that big of a threat, with high LCLs suggesting a minimal
tornadic threat.

Heading into Monday, cloud cover and temperatures will be the main
forecast issue. Widespread stratus should build southward out of the
Dakotas behind secondary PV anomaly towards daybreak. persistent
cold air advection and this lingering stratus and eventually building
strato-cu field may limit temperatures into the 70s in many areas.

By Tuesday, surface ridging will gradually slide east of the CWA.
Secondary shortwave crossing through western Kansas should stay far
enough to the southwest to avoid influence on the local area. 850 mb
temps will gradually climb into the 17-19C range resulting in
mid-upr 80s.

Dux

Medium Range (Wednesday through Sunday)

The large scale pattern through the extended will continue to be
characterized by mean troughing over a large part of the central and
eastern U.S and ridging to the west. Resulting northwesterly flow
across the Plains will continue to provide temperatures much cooler
than what was seen earlier this season.

For Wednesday, a brief period of small-scale ridging over the Plains
will provide a brief return to hot conditions with highs in the
lower 90s. These temperatures will be short lived as a strong wave
will drop into the Northern Plains Wednesday night and Thursday
sending a seasonably strong cold front into the forecast area on
Thursday. Modest moisture advection and forcing along the front
should be adequate for scattered to numerous showers and
thunderstorms during the day Thursday, particularly across central
MO where the atmosphere will have more time to moisten and
destabilize. Behind the front, highly amplified upper flow will send
sharply cooler conditions into much of the central and eastern U.S.
for the remainder of the week. Temperatures on Friday will likely
stay in the 70s for most of the area, with only a slow moderation to
near 80 over the weekend. The presence of a deep surface high Friday
night could bring overnight lows as cool as the middle or even lower
50s.

Hawblitzel

&&

.AVIATION...

For the 00Z TAFs, cold front has cleared the terminals with mostly
clear skies expected for much of the evening hours and northwest
winds losing their gusty character around 01Z.

As we head into the early morning hours, low level cold advection
coupled with wrap-around moistening of the boundary layer will lead
to a rapid crash in condensation pressure deficits between 09 and
12Z. This is well depicted by all numerical model solutions, and
should lead to one of the first instances of low stratus that we've
experienced in a few months. MVFR to locally IFR conditions should
overspread the terminals before dawn, and then slowly mix up to VFR
by mid-late morning as mechanical mixing and isentropic downglide
commence.

Winds will remain from the northwest, gaining a bit more northerly
direction by midday with gusts to perhaps 25 knots expected for much
of the late morning and afternoon hours -- especially where sunshine
breaks.

Bookbinder

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Aug 12, 5:43 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT SUN AUG 12 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
543 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A COLD FRONT STRETCHED FROM PRINCETON TO CAMERON TO KANSAS
CITY...SOUTHWEST TO GARDNER JUST BEFORE 6 PM. WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT
AS IT MOVES EASTWARD THIS EVENING. BRIEF DOWNPOURS...OCCASIONAL
LIGHTNING AND GUSTY WINDS ARE THE PRIMARY THREATS FOR THOSE THAT DO
EXPERIENCE THIS ACTIVITY. HOWEVER...GIVEN THE HOT AIRMASS IN
PLACE...A FEW STORMS COULD BRIEFLY APPROACH SEVERE LIMITS THROUGH 9
PM...PRIMARILY EAST OF A TRENTON TO EXCELSIOR SPRINGS TO PLEASANT
HILL TO BUTLER LINE. ISOLATED DAMAGING WIND GUSTS AND HAIL UP TO THE
SIZE OF QUARTERS MAY OCCUR WITH THE STRONGER STORMS.

THIS ACTIVITY SHOULD MOVE EAST OF THE REGION AND WEAKEN BY MID
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH A VERY LOW RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

BOOKBINDER

In the hours before

Special weather statement, Aug 12, 3:18 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL
318 PM CDT SUN AUG 12 2012

KSZ025-057-060-102>105-MOZ001>005-011>014-020>023-028>031-037>039-
043>045-053-054-130300-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-
DE KALB-DAVIESS-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-PLATTE-CLAY-
RAY-CARROLL-JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS-BATES-
HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...
ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO...
CHILLICOTHE...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER...
RICH HILL...CLINTON
318 PM CDT SUN AUG 12 2012

...ELEVATED FIRE DANGER THREAT INTO THIS EVENING...

EXTREMELY DRY CONDITIONS OVER THE PAST SEVERAL MONTHS HAVE PRODUCED
EXTREME TO EXCEPTIONAL DROUGHT CONDITIONS ACROSS THE REGION. SOUTHWEST
WINDS BETWEEN 10 AND 20 MPH HAVE DEVELOPED THIS AFTERNOON AHEAD OF A
COLD FRONT MOVING INTO NORTHERN KANSAS AND NORTHWESTERN MISSOURI.
WITH TEMPERATURES ALREADY IN THE UPPER 80S TO 90S...THESE DRY AND
WINDY CONDITIONS WILL LEAD TO AN INCREASED WILDFIRE DANGER THREAT
INTO SUNDAY EVENING. ONCE THE COLD FRONT PASSES...BREEZY NORTHWEST TO
WEST WINDS BETWEEN 10 AND 15 MPH WILL CONTINUE INTO THE MORNING HOURS
OF SUNDAY.

BURN BANS ARE IN EFFECT IN NUMEROUS LOCATIONS...INCLUDING THE
MISSOURI STATE CONSERVATION AREAS. PERSONS ARE URGED TO CHECK WITH
LOCAL AUTHORITIES CONCERNING LAWS AND REGULATIONS REGARDING OUTDOOR
BURNING IN THEIR AREA. EVEN IF NOT PROHIBITED...ANY OUTDOOR BURNING
SHOULD BE DONE WITH EXTREME CARE IF NOT POSTPONED ALL TOGETHER.

BE EXTREMELY CAUTIOUS WITH CIGARETTES...MATCHES...BAR-B-Q PITS...
AND ANY OTHER OPEN FLAMES OR SPARKS. THESE WEATHER CONDITIONS ARE
FAVORABLE FOR RAPIDLY SPREADING GRASS AND BRUSH FIRE...EVEN IN LIGHT
WINDS.
Special weather statement, Aug 12, 6:12 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT SUN AUG 12 2012

MOZ007-008-130000-
PUTNAM MO-SCHUYLER MO-
612 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF UNIONVILLE ALONG THE IOWA
BORDER...MOVING EAST-SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM. SOME ADDITIONAL STRENGTHENING IS POSSIBLE.

THIS STORM WILL BE NEAR...
AREAS ALONG AND NORTH OF LIVONIA AROUND 645 PM CDT.
AREAS ALONG AND NORTH OF GLENWOOD AROUND 700 PM CDT.

LAT...LON 4059 9253 4041 9264 4052 9311 4059 9310
TIME...MOT...LOC 2310Z 278DEG 22KT 4057 9298

BOOKBINDER
Special weather statement, Aug 12, 6:53 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN AUG 12 2012

MOZ038-039-130030-
LAFAYETTE MO-SALINE MO-
653 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE AND EASTERN
LAFAYETTE COUNTIES UNTIL 730 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ABOUT 5 MILES NORTH OF HIGGINSVILLE...MOVING
EAST-SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
CORDER AROUND 700 PM CDT.
ALMA AROUND 710 PM CDT.
BLACKBURN AROUND 715 PM CDT.
MOUNT LEONARD AROUND 725 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3915 9337 3897 9339 3911 9377 3917 9374
TIME...MOT...LOC 2353Z 285DEG 23KT 3911 9369

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:31 PM CDTSpecial Weather StatementEAXSaline44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.